Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Experiencing inconsistent spasmodic pains in the upper stomach. No help with antacids. See the doctor?

I am 72 years old. Recently, I traveled in India and about two weeks later, I have been experiencing inconsistent spasmodic pains in the upper region of my stomach . I tried some antacid pills but the dull pain is till there causing discomfort. Do you think I need to see a doctor or is there anything else I can try out?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you mightbe having some gastro-intestinal infection causing this problem.
Take antispasmodic medicine like Dicyclomine as and when required.
Go for Ofloxacilin, tinidazole combination medicine for 3-5 days.
Take light diet.
Ok and take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor